# SDR AALA20031439

- Difficulty date: December 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Missing
- Location: Light Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING FELL OFF OF OVERHEAD EMERGENCY LIGHT SWITCH GUARD.  REPLACED OVERHEAD PANEL FOR THE EMERGENCY LIGHT SWITCH GUARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
